# SDR ASMF20180918015

- Difficulty date: August 28, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 56,493 hours, 20,176 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 280412
- Part serial: 25037
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 32,796 hours, 25,037 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE HYDRAULIC SYSTEM B OF THE ENGINE DRIVEN PUMP. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING THAT THE HYDRAULIC LEAK WAS OUT OF LIMIT AND HYDRAULIC PRESSURE FUSE WITH THEIR LEVER BROKEN. THE HYDRAULIC FUSE P/N: 2-8041-2 WITH S/N: 25037 AND FUSE RESET LEVER WERE REPLACED IAW AMM 29-11-61, TESTED CORRECT.
